# SDR 2004UALA00676

- Difficulty date: July 19, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 39,586 hours, 28,515 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CLIP AT STA 727C CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CLIP.
